Detail publikace

Characterizations of certain general and reproduktive solutions of arbitrary aquations

CHVALINA, J.

Originální název

Characterizations of certain general and reproduktive solutions of arbitrary aquations

Anglický název

Characterizations of certain general and reproduktive solutions of arbitrary aquations

Jazyk

en

Dokumenty

BibTex


@article{BUT40255,
  author="Jan {Chvalina}",
  title="Characterizations of certain general and reproduktive solutions of arbitrary aquations",
  chapter="40255",
  journal="Matematicni Vesnik",
  number="1",
  volume="39(1987)",
  year="1987",
  month="january",
  pages="5",
  type="journal article - other"
}